Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Square-Mean Pseudo S-Asymptotically (ω,c)-Periodic Mild Solutions to Some Stochastic Fractional Evolution Systems

Year:    2025

Author:    Mamadou Moustapha Mbaye, Amadou Diop, Yong-Kui Chang

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 241–267

Abstract

In this paper, we introduce the concept of square-mean pseudo S-asymptotically (ω,c)-periodic for stochastic processes and establish some composition and convolution theorems for such stochastic processes. In addition, we investigate the existence and uniqueness of square-mean pseudo S-asymptotically (ω,c)-periodic mild solutions to some stochastic fractional integrodifferential equations. We illustrate our main results with an application to stochastic Weyl fractional integrodifferential equations.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2025.241

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 241–267

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    27

Keywords:    Stochastic processes stochastic evolution equations Brownian motion pseudo S-asymptotically $(ω c)$-periodic functions.

Author Details

Mamadou Moustapha Mbaye Email

Amadou Diop Email

Yong-Kui Chang Email